# SDR MALA050834

- Difficulty date: November 16, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 14,130 hours, 13,297 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE ANTI-SKID INOP ILLUMINATED.  AIR RETURN TO MSP, CHANGED VALVE.
